I am 47 male my problem is ED and PME no BP and no diabetes all reports are normal testosterone is some low doctor says use testosterone injections is it correct? any another solution for that problem?
views-icons 30 Views Bookmark this Answer

Doctor Answers (1) on LOW TESTOSTERONE

doctor profile image
Harisha N L Bangalore | General Physician
there are numerous causes for decreased level, it may be due to trauma to the testis, infections,obesity,kidney diseases,liver diseases,certain medications mainly pain medications derived from opioids,people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause...so before starting on testosterone directly,so the underlying cause should be treated...which will be more beneficial than simply taking the supplements.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?